Calprofen Ibuprofen Suspension Sachets, Sugar & Colour Free, Pain & Fever Relief for 3+ Months, Strawberry Flavour, 5 ml, 12-Count
About this deal
for GI bleeding during NSAID therapy. If renal or hepatic function is impaired, dosage should be assessed individually. Acetylsalicylic acid (Aspirin): As with other products containing NSAIDs, concomitant administration of ibuprofen and acetylsalicylic acid is not generally recommended because of the potential of increased adverse effects (see section 4.4).
Ibuprofen, like other NSAIDs, can interfere with platelet aggregation and prolong bleeding time in normal subjects. For oral administration. It is recommended that patients with sensitive stomachs take Brufen with food. If taken shortly after eating, the onset of action of Brufen may be delayed. To be taken preferably with or after food.
The usual dose for adults is one or two 200mg tablets or capsules 3 times a day. In some cases, your doctor may prescribe a higher dose of up to 600mg to take 4 times a day if needed. This should only happen under supervision of a doctor. If a doctor prescribes tablets or capsules for children aged under 12 years, they will use your child's age and weight to work out the right dose for them.
The use of Ibuprofen may impair female fertility and is not recommended in women attempting to conceive. In women who have difficulties conceiving or who are undergoing investigation of infertility, withdrawal of Ibuprofen should be considered. Anadin®, Brufen®; Calprofen®; Cuprofen®; Fenpaed®; Feminax ®; Flarin ®; Ibucalm®; Noubid ®; Nurofen® If you’re taking granules, the usual dose for adults is one sachet 2 or 3 times a day. Some people might need to take it 4 times a day.Common brands: Calprofen, Feverfen, Nurofen for Children, Orbifen for Children, Brufen, Arthrofen, Ebufac, Rimafen. Modified release: Brufen Retard, Fenbid Why is it important for my child to take Ibuprofen? Ibuprofen comes as unbranded or generic tablets, capsules, caplets, modified-release tablets and capsules, sachets of granules and suspensions (liquids). These are widely available without a prescription from pharmacies and general retail outlets such as supermarkets, or may be prescribed by your doctor.